We report here on a male diagnosed with tuberous sclerosis at 6 months of age. The child was treated with vigabatrin at age 6 months after an abnormal electroencephalogram but before onset of seizures. Vigabatrin was discontinued at age 13 months to avoid possible visual field defects. At 21 months, the child developed partial seizures with secondary generalization and infantile spasms. Standardized developmental assessments were performed at 12, 18, 24, 30, and 36 months of age. Cognitive and social development were normal until age 21 months and the onset of seizures. When assessed at 24 months, the child met criteria for autism and learning disability. This case indicates that the onset of epilepsy during an early stage in brain development can be associated with autistic regression and persistent developmental disorder. The case suggests the need to consider if possible visual field defects with vigabatrin outweigh the potentially deleterious effects of uncontrolled seizures.